# SDR P5CA0200659

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 4,878 hours, 842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: NONE
- Part serial: NONE
- Condition: Contaminated
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

CENTER FIRE SENSORS ON MAIN DECK INDICATED FIRE 9 HRS INTO FLT. VISUAL INSPECTION REVEALED NO FIRE. CB'S PULLED TO SILENCE ALARM FOR DURATION OF FLT & PERFORMED PERIODIC VISUAL FIRE INSPECTION. CLEANED & DRIED MAIN DECK SMOKE DETECTOR. (DETECTOR CONTAMINATED DUE TO HORSE CHARTER). PERFORMED FIRE SENSOR BITE TEST. ALL PASSED. OK FOR CONTINUED SERVICE.
